ETHICON INC. EB EXC GRN 36IN 2-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Model Number |
X523H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number qbmpek, and no non-conformances related to the reported complaint condition were identified.The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested and the following was obtained: how many device present the issue (breakage suture)? several 2-3 suture broke with ease.She was concern that the lot may be an issue and turned what was left in the box when reporting.Note: events reported in 2210968-2020-08531, 2210968-2020-08532, and 2210968-2020-08533.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent a cabg on (b)(6) 2020 and suture was used.During the procedure, the suture material broke while tying.The case was completed.There were no adverse patient consequences.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 12/01/2020.Additional h3 investigation summary: an opened box with twenty-one unopened samples of product code x523, lot # qbmpek were received for evaluation.During the visual inspection of unopened samples, no defects were found on the package.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.The device performed without any defect noted and the actual complaint sample was not returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.